Publication

A Parametrix Construction for the Wave Equation with Low Regularity Coefficients Using a Frame of Gaussians

Waters, A. M. S., 2011, In : Communications in mathematical sciences. 9, 1, p. 225-254

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

  • A PARAMETRIX CONSTRUCTION FOR THE WAVE EQUATIONWITH LOW REGULARITY COEFFICIENTS USING A FRAME OFGAUSSIANS

    Final publisher's version, 290 KB, PDF document

    Request copy

DOI

We construct a frame of complex Gaussians for the space of L2
(Rn) functions.
When propagated along bicharacteristics for the wave equation, the frame can be used to build
a parametrix with suitable error terms. When the coefficients of the wave equation have more
regularity, propagated frame functions become Gaussian beams.
Original languageEnglish
Pages (from-to)225-254
JournalCommunications in mathematical sciences
Volume9
Issue number1
Publication statusPublished - 2011

View graph of relations

ID: 84197593